Browse Title Index

Issue Title
Vol 35, No 6 (2021) Transitive map in bitopological dynamical systems Abstract
Vol 35, No 6 (2021) Transmission problem for the Sturm--Liouville equation involving a retarded argument Abstract
Erdoğan Şen
Auwalu Sa'idu, Hikmet Koyunbakan
Vol 36, No 10 (2022) Trapezium-type inequalities for h-preinvex functions and their applications Abstract
Muhammad Amer Latif, Artion Kashuri, Sabir Hussain, Mohsen Rostamian Delavar
Vol 32, No 2 (2018) Trees with Equal Total Domination and 2-Rainbow Domination Numbers Abstract   PDF
Zehui Shao, Seyed Mahmoud Sheikholeslami, Bo Wang, Pu Wu, Xiaosong Zhang
Vol 30, No 11 (2016) Trees with smaller Harmonic indices Abstract   PDF
Deng Hanyuan, Balachandran S, Venkatakrishnan Y.B, Raja Balachandar S
Vol 33, No 3 (2019) Triangular Hesitant Fuzzy Preference Relations and Their Applications in Multi-criteria Group Decision-Making Abstract
Yan Yang, Junhua Hu, Yongmei Liu, Xiaohong Chen
Vol 35, No 1 (2021) Triple reverse order law of Drazin inverse for bounded linear operators Abstract
Vol 38, No 5 (2024) Trivial doubly warped products Abstract
Adara M. Blaga
Vol 32, No 18 (2018) T-Stability of the Euler Method for Impulsive Stochastic Differential Equations Driven by Fractional Brownian Motion Abstract
Hui Yu
Vol 31, No 20 (2017) Twin Signed k-Domination Numbers in Directed Graphs Abstract   PDF
Nasrin Dehgardi, Maryam Atapour, Abdollah Khodkar
Vol 36, No 9 (2022) Twisted Partial Actions of Monoidal Hom-Hopf Algebras Abstract
quanguo chen
Vol 34, No 6 (2020) Twisted product CR-submanifolds in a locally conformal Kahler space form Abstract
Vittoria Bonanzinga, Koji Matsumoto
Vol 33, No 13 (2019) Two $\{ 4,n-3\}$-isomorphic $n$-vertex digraphs are hereditarily isomorphic Abstract
Youssef Boudabbous
Vol 37, No 30 (2023) Two algorithms for solving generalized coupled Sylvester tensor equations Abstract
Tao Li, Chi-Hua Feng, Xin-Fang Zhang
Muhammad Uzair Awan
Vol 35, No 6 (2021) Two extensions of the Stone Duality to the category of zero-dimensional Hausdorff spaces Abstract
Georgi Dobromirov Dimov
Vol 37, No 24 (2023) Two families of circulant nut graphs Abstract
Ivan Damnjanović
Vol 36, No 4 (2022) Two families of separation axioms on infra soft topological spaces Abstract
Tareq Al-shami
Vol 32, No 1 (2018) Two Finite q-Sturm-Liouville Problems and their Orthogonal Polynomial Solutions Abstract   PDF
M. Masjed-Jamei, F. Soleyman, I. Area, J. J. Nieto
Vol 34, No 13 (2020) Two iterative algorithms for solving the split common fixed point problems Abstract
Vol 30, No 14 (2016) Two Methods for Computing the Drazin Inverse through Elementary Row Operations Abstract   PDF
Xiaodan Zhang, Xingping Sheng
Vol 33, No 6 (2019) Two Methods for Determining Properly Efficient Solutions with a Minimum Upper Bound for Trade-Offs Abstract
Behnam Hozzar, Ghasem Tohidi, Behrouz Daneshian
Vol 37, No 21 (2023) Two point Ostrowski and Ostrowski-Gruss type inequalities on Time scales with applications Abstract
sabir hussain
Vol 31, No 8 (2017) Two Point Trapezoidal Like Inequalities Involving Hypergeometric Functions Abstract   PDF
Muhammad Uzair Awan, Muhammad Aslam Noor, Marcela V. Mihai, Khalida Inayat Noor
Vol 28, No 10 (2014) Two regularized solutions of an ill-posed problem for the elliptic equation with inhomogeneous source Abstract   PDF
Tuan Nguyen Huy
Vol 33, No 9 (2019) Two scale defect measure and linear equations with oscillating coefficients Abstract
Jelena Aleksic, Stevan Pilipovic
Vol 36, No 16 (2022) Two theorems involving cyclic generalized proximal C-contractive non-self mappings Abstract
Mohamed Iadh Ayari, Mohamamd Imdad, Hassen Aydi, Hasanen A. Hammad
Vol 33, No 11 (2019) Two weak solutions for a singular $(p,q)$-Laplacian problem Abstract
F. Behboudi, Abdolrahman Razani
Vol 35, No 10 (2021) Two weak solutions for fully nonlinear Kirchhoff-type problem Abstract
Abdolrahman Razani
Vol 32, No 7 (2018) Two-Geodesic-Transitive Graphs Which are Neighbor Cubic or Neighbor Tetravalent Abstract   PDF
Wei Jin, Li Tan
Vol 37, No 8 (2023) Two-parameter conformable fractional semigroups and abstract Cauchy problems Abstract
MOUAD EL BELDI, Rachid Ameziane Hassani, Aziz Blali, Abdelkhalek El Amrani
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society Two-Sided Crossed Products of Groups Abstract   PDF
Esra K. Cetinalp, Eylem G. Karpuz, Firat Ates, A. Sinan Cevik
Vol 36, No 2 (2022) Two-sided Quaternion Wave-packet Transform and the Quantitative Uncertainty Principles Abstract
Firdous A. Shah
Vol 34, No 7 (2020) Two-step modulus-based matrix splitting iteration method for horizontal linear complementarity problems Abstract
Xiang Wang
Vol 35, No 3 (2021) Two-step Ulm-type method for solving nonlinear operator equations Abstract
Wei Ma, Liuqing Hua
Vol 32, No 15 (2018) Ulam stability of fractional differential equations with a generalized Caputo derivative Abstract
Raad Ameen, Fahd Jarad, Thabet Abdeljawad
Vol 31, No 17 (2017): International Workshop on Mathematical Methods in Engineering, MME-2017 Ulam Stability of Some Functional Inclusions for Multi-valued Mappings Abstract   PDF
Magdalena Piszczek, Janusz Brzdek
Vol 28, No 7 (2014) Ulam's Type Stability of Hadamard Type Fractional Integral Equations Abstract   PDF
JinRong Wang, Zeng Lin
Vol 31, No 6 (2017) Unbounded Composition Operators via Inductive Limits: Cosubnormal Operators with Matrix Symbols Abstract   PDF
Piotr Budzynski, Piotr Dymek, Artur Planeta
Vol 35, No 13 (2021) Unbounded order-norm continuous and unbounded norm continuous operators Abstract
Kazem Haghnejad Azar
Vol 37, No 8 (2023) Unified Massera type theorems for dynamic equations on time scales Abstract
Halis Can Koyuncuoğlu
Vol 32, No 2 (2018) Unified (p, q)-analog of Apostol Type Polynomials of Order α Abstract   PDF
Ugur Duran, Mehmet Acikgoz, Serkan Araci
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 Uniform and Pointwise Estimates for Algebraic Polynomials in Regions with Interior and Exterior Zero Angles Abstract   PDF
N. Pelin Ozkartepe, Tuncay Tunc, Fahreddin G. Abdullayev
Vol 33, No 18 (2019) Uniform Boundedness of Kantorovich Operators in Variable Exponent Lebesgue Spaces Abstract
Rabil AYAZOGLU(Mashiyev), Sezgin Akbulut, Ebubekir Akkoyunlu
Vol 34, No 7 (2020) Uniform Boundedness of Sz´ asz–Mirakjan–Kantorovich Operators in Morrey Spaces with Variable Exponents Abstract
Jingshi Xu, Yoshihiro Sawano, Xinxin Tian
Vol 28, No 8 (2014) Uniform Cantor sets as hyperbolic boundaries Abstract   PDF
Xiao Yingqing
Vol 33, No 3 (2019) Uniform Decay for a Viscoelastic Wave Equation with Density and Time-Varying Delay in R^n Abstract
Salah Zitouni, khaled zennir, Lamine Bouzettouta
Vol 34, No 6 (2020) Uniform perfectness for quasi-metric spaces Abstract
Qingshan Zhou, Yaxiang Li, Ailing Xiao
Vol 38, No 2 (2024) Uniformly continuous extension in $\mathsf{L}$-uniform convergence tower spaces Abstract
Gunther Jager
Vol 28, No 6 (2014) Unifying a multitude of common fixed point theorems in symmetric spaces Abstract   PDF
Mohammad Imdad, Anupam Sharma, Sunny Chauhan
Vol 31, No 3 (2017) Unimodality of the Independence Polynomials of Some Composite Graphs Abstract   PDF
Bao-Xuan Zhu, Qinglin Lu
Vol 32, No 6 (2018) Unique Common Fixed Points for Mixed Contractive Mappings on Non-Normal Cone Metric Spaces over Banach Algebras Abstract   PDF
Yongjie Piao, Shaoyuan Xu
Vol 31, No 9 (2017) Uniquely Remotal Sets in Banach Spaces Abstract   PDF
M. Sababheh, A. Yousef, Roshdi R. Khalil
Vol 36, No 5 (2022) Uniqueness for stochastic scalar conservation laws on Riemannian manifolds revisited Abstract
Nikola Konatar
Vol 36, No 11 (2022) Uniqueness of $\boldmath{L}$-Function and certain class of meromorphic function under two weighted shared sets of least cardinalities Abstract
Arpita Kundu, Abhijit Banerjee
Vol 34, No 9 (2020) Uniqueness Part of Schwarz Lemma for Driving Point Impedance Functions Abstract
Timur DÜZENLİ, Bülent Nafi ÖRNEK
Vol 31, No 12 (2017) Uniqueness Part of the Schwarz Lemma at the Boundary Abstract   PDF
Bülent Nafi Örnek, Tugba Akyel
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas Uniqueness polynomials for holomorphic curves into the complex projective space Abstract
Liu Yang
Vol 30, No 5 (2016) Univalence Conditions for a New Family of Integral Operators Abstract   PDF
Adriana Oprea, Daniel Breaz, Hari M. Srivastava
Vol 32, No 6 (2018) Univalence Conditions for an Integral Operator Defined by a Generalization of the Srivastava-Attiya Operator Abstract   PDF
Hari M. Srivastava, Abdul Rahman S. Juma, Hanaa M. Zayed
Vol 34, No 7 (2020) Univalence Criteria for a General Integral Operator Abstract
Barbatu Maria Camelia
Vol 32, No 19 (2018) Univalence criteria for general integral operators Abstract
Carmen Ioana Tanase, Breaz Daniel Valer, Tanase Carmen Ioana
Vol 34, No 7 (2020) Univalence Criteria for General Integral Operators Involving Normalized Dini Functions Abstract
Erhan Deniz, Muhey U Din, Mohsan Raza
Vol 33, No 9 (2019) Univalence of Certain Integral Operators Involving q-Bessel Functions Abstract
Daniel Breaz, Roberta Bucur
Vol 30, No 5 (2016) Univalent functions in Dirichlet-type spaces Abstract   PDF
Ruishen Qian, Shi Yecheng
Vol 33, No 10 (2019) Universal disposition is not a 3-space property Abstract
Jesús M. F. Castillo
Vol 38, No 5 (2024) Universal Functions for the Sharkovsky classes of maps Abstract
V. Kannan, Pabitra Narayan Mandal
Vol 35, No 12 (2021) Universality on spaces continuously containing topological groups Abstract
Stavros Iliadis, Yurij Victorovich Sadovnichy
Vol 30, No 9 (2016) Upper and Lower Bounds for the Mixed Degree-Kirchhoff Index Abstract   PDF
Monica Bianchi, Alessandra Cornaro, José Luis Palacios, Anna Torriero
Vol 37, No 22 (2023) Upper and Lower Estimations OF Popoviciu's Difference VIA Weighted Hadamard Inequality with Applications Abstract
Saad Ihsan Butt, Tahir Rasheed, Dilda Pecaric, Josip Pecaric
Vol 35, No 13 (2021) Upper and lower solutions for second-order with m-point impulsive boundary value problems Abstract
Vol 35, No 11 (2021) Upper bound of Hankel determinant for a class of analytic functions Abstract
Vol 30, No 13 (2016) Upper Bounds for the Signless Laplacian Spectral Radius of Graphs on Surfaces Abstract   PDF
Xiaodan Chen, Yaoping Hou
Vol 35, No 14 (2021) Upper solution or lower solution method for Langevin equation with n fractional order Abstract
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress Upward and downward statistical continuities Abstract   PDF
Huseyin Cakalli
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society Using Bezier Curves in Medical Applications Abstract   PDF
Vol 31, No 7 (2017) U(X) as a Ring for Metric Spaces X Abstract   PDF
Javier Cabello Sánchez
Vol 30, No 14 (2016) Value Distribution of L-Functions Concerning Sharing Sets Abstract   PDF
Peiqiang Lin, Weichuan Lin
Bikash Chakraborty
Vol 37, No 17 (2023) Variant of thin sets and their influence in convergence Abstract
Manoranjan Singha, Ujjal Kumar Hom
Vol 35, No 8 (2021) Variants of shadowing properties for iterated function systems on uniform spaces Abstract
Radhika Vasisht, Mohammad Salman, Ruchi Das
Vol 37, No 27 (2023) Variants on Digital Covering Maps Abstract
Laurence Boxer
Vol 31, No 20 (2017) Variational Inclusion Governed by αβ-H((., .), (., .))-Mixed Accretive Mapping Abstract   PDF
Sanjeev Gupta, Shamshad Husain, Vishnu Narayan Mishra
Vol 34, No 9 (2020) Variational Inequalities, Variational Inclusions and Common Fixed Point Problems in Banach Spaces Abstract
L.C. Ceng, Q. Yuan
Vol 36, No 12 (2022) Variational Inequalities With The Logistic Type Nonlinearities And Dependence On The Gradient Abstract
Bui The Quan, Nguyen Bich Huy
Vol 37, No 24 (2023) Variational inequality problem over the solution set of split monotone variational inclusion problem with application to bilevel programming problem Abstract
Mohammad Eslamian
Vol 36, No 14 (2022) Variations of star selection principles on small spaces Abstract
Javier Casas-de la Rosa, Sergio Atayan Garcia-Balan
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 Variations on the Strongly Lacunary Quasi Cauchy Sequences Abstract   PDF
Huseyin Kaplan
Hemen Dutta, B.V. Senthil Kumar
Vol 37, No 16 (2023) Vector-valued Nonuniform Multiresolution Analysis Associated with Linear Canonical Transform Domain Abstract
Mohd. Younus Bhat, Aamir H Dar
Vol 31, No 7 (2017) Vertical Liouville Foliations on the Big-Tangent Manifold of a Finsler Space Abstract   PDF
Cristian Ida, Paul Popescu
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 Vertices of Paths of Minimal Lengths on Suborbital Graphs Abstract   PDF
Ali Hikmet Deger
jahangir cheshmavar, Seyed Kamel Hosseini
Vol 35, No 9 (2021) Viscosity approximation methods for quasi-nonexpansive mappings in Banach spaces Abstract
RAJENDRA PANT, Prashant Patel
Vol 34, No 3 (2020) Viscosity approximation methods for split common fixed point problems without prior knowledge of the operator norm Abstract
Pachara Jailoka, Suthep Suantai
Vol 34, No 4 (2020) Viscosity explicit midpoint methods for nonexpansive mappings in Hadamard spaces Abstract
Pakkapon Preechasilp
Vol 31, No 2 (2017) Visualization of Enneper's Surface by Line Graphics Abstract   PDF
Vesna Velickovic
Vol 37, No 6 (2023) Visualization of Spheres in the Generalized Hahn Space Abstract
Vesna Velickovic, Edin Dolicanin
Vol 34, No 4 (2020) Volterra-type operators from $F(p,q,s)$ space to Bloch-Orlicz and Zygmund-Orlicz spaces Abstract
Yuxia Liang, Honggang Zeng, Ze-Hua Zhou
4401 - 4500 of 4580 Items << < 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 > >>